Positivity of the Cauchy matrix of a linear periodic system
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1618-1619
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a22,
author = {A. I. Zeifman},
title = {Positivity of the {Cauchy} matrix of a linear periodic system},
journal = {Differencialʹnye uravneni\^a},
pages = {1618--1619},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a22/}
}
A. I. Zeifman. Positivity of the Cauchy matrix of a linear periodic system. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1618-1619. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a22/